BibTeX record journals/ma/ZhuZYLL19

download as .bib file

@article{DBLP:journals/ma/ZhuZYLL19,
  author       = {Hanbing Zhu and
                  Riquan Zhang and
                  Zhou Yu and
                  Heng Lian and
                  Yanghui Liu},
  title        = {Estimation and testing for partially functional linear errors-in-variables
                  models},
  journal      = {J. Multivar. Anal.},
  volume       = {170},
  pages        = {296--314},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.jmva.2018.11.005},
  doi          = {10.1016/J.JMVA.2018.11.005},
  timestamp    = {Sun, 19 Jan 2025 14:58:31 +0100},
  biburl       = {https://dblp.org/rec/journals/ma/ZhuZYLL19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}